# SDR C2XA96IA128

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27806
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 075
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1588012
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHV - FLT 3789 - DURING CRUISE THE FIRST OFFICERS WINDSHIELD OUTER PANE CRACKED.  THE AIRCRAFT LANDED AT SHV WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND THE AIRCRAFT WAS FERRIED TO IAH.  AT IAH, MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICERS WINDSHIELD, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
